MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope VS; Bedside Monitor

Nihon Kohden Corporation Life Scope VS; Bedside Monitor
Model Number BSM-3572
Medical Device Problem Codes False Alarm (1013); Erratic or Intermittent Display (1182); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported intermittent ecg issues with the bedside monitor (bsm).No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported intermittent ecg issues with the bedside monitor (bsm).The main cable was replaced and initially appeared to resolve the issue.However, they received reports that the bsm alarmed ventricular fib when it was not present and did not display atrial fib that was shown on the ekg machine.The bsm did not have any error messages, and the issue occurred with multiple patients.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 07/10/2026 emailed the bme for the information in the ni list above and for additional information: the bme replied that they were unable to obtain the cns information that was being used.They have not tested on a simulator yet due to other issues at work.They did not have a copy of the strips for nk to review, as they did not know the patient's name.Attempt # 2: 07/14/2026 emailed the bme regarding more information: no reply was received.Attempt # 3: 07/20/2026 emailed the bme regarding more information: no reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: cns: model #: ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni returned to nihon kohden: na.

Brand Name
Life Scope VS
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50068737
Report Number8030229-2026-06913
Device Sequence Number10121203
Product Code MHX
UDI-Device Identifier04931921113691
UDI-Public(01)04931921113691
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3572
Device Catalogue NumberBSM-3572A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS
Patient SexUnknown